# SDR AALA20160516003

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N813NN
- Make and model: Boeing 737823
- Aircraft serial: 30918
- Aircraft time: 21,289 hours, 8,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02019241005
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FWD GALLEY AREA EMER FLOODLIGHT BASE IS CRACKED.  R & R LIGHT ASSEMBLY & ACCOMPLISHED OPERATIONAL CHECK IAW AMM 33-51-14.  SYS CHECKED NORMAL.
